Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Avramov, Luchezar L.
Buchweitz, Ragnar-Olaf
and
Iyengar, Srikanth
2007.
Class and rank of differential modules
.
Inventiones mathematicae,
Vol. 169,
Issue. 1,
p.
1.
Helton, J.W.
McCullough, S.
Putinar, M.
and
Vinnikov, V.
2009.
Convex Matrix Inequalities Versus Linear Matrix Inequalities.
IEEE Transactions on Automatic Control,
Vol. 54,
Issue. 5,
p.
952.
Huang, Li-Ping
2009.
Diameter preserving bijections between Grassmann spaces over Bezout domains.
Geometriae Dedicata,
Vol. 138,
Issue. 1,
p.
1.
Bahturin, Yuri
and
Olshanskii, Alexander
2009.
Schreier rewriting beyond the classical setting.
Science in China Series A: Mathematics,
Vol. 52,
Issue. 2,
p.
231.
REYES, MANUEL L.
2010.
A ONE-SIDED PRIME IDEAL PRINCIPLE FOR NONCOMMUTATIVE RINGS.
Journal of Algebra and Its Applications,
Vol. 09,
Issue. 06,
p.
877.
Schwarz, Fritz
2012.
Loewy Decomposition of Linear Differential Equations.
p.
91.
Schwarz, Fritz
2012.
Loewy Decomposition of Linear Differential Equations.
p.
177.
Schwarz, Fritz
2012.
Loewy Decomposition of Linear Differential Equations.
p.
149.
Kaliuzhnyi-Verbovetskyi, Dmitry S.
and
Vinnikov, Victor
2012.
Noncommutative rational functions, their difference-differential calculus and realizations.
Multidimensional Systems and Signal Processing,
Vol. 23,
Issue. 1-2,
p.
49.
Reyes, Manuel L.
2012.
Noncommutative Generalizations of Theorems of Cohen and Kaplansky.
Algebras and Representation Theory,
Vol. 15,
Issue. 5,
p.
933.
Schwarz, Fritz
2012.
Loewy Decomposition of Linear Differential Equations.
p.
81.
Schwarz, Fritz
2012.
Loewy Decomposition of Linear Differential Equations.
p.
61.
Schwarz, Fritz
2012.
Loewy Decomposition of Linear Differential Equations.
p.
1.
Schwarz, Fritz
2012.
Loewy Decomposition of Linear Differential Equations.
p.
119.
Schwarz, Fritz
2012.
Loewy Decomposition of Linear Differential Equations.
p.
21.
Sato, Kazuhiro
2013.
Flatness-based tracking control of nonlinear differential algebraic systems with geometric index one.
p.
7443.
Lezama, Oswaldo
Acosta, Juan Pablo
Chaparro, Cristian
Ojeda, Ingrid
and
Venegas, César
2013.
ORE AND GOLDIE THEOREMS FOR SKEW PBW EXTENSIONS.
Asian-European Journal of Mathematics,
Vol. 06,
Issue. 04,
p.
1350061.
Chen, Huanyin
2013.
On Strongly Nil Clean Matrices.
Communications in Algebra,
Vol. 41,
Issue. 3,
p.
1074.
Brešar, Matej
and
Klep, Igor
2013.
A local-global principle for linear dependence of noncommutative polynomials.
Israel Journal of Mathematics,
Vol. 193,
Issue. 1,
p.
71.
Ferreira, Vitor
and
Murakami, Lucia
2013.
Rationality of the Hilbert series of Hopf-invariants of free algebras.
Proceedings of the American Mathematical Society,
Vol. 142,
Issue. 3,
p.
821.